MathSciNet Relay Station
MathSciNet bibliographic data
MR2559068 (2010k:30029) 30D15 (30K05)
Bernal-González, L.; Calderón-Moreno, M. C.; Luh, W. Dense-lineability of sets of Birkhoff-universal functions with rapid decay. J. Math. Anal. Appl. 363 (2010), no. 1, 327–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement